# SDR HEEA955928

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: SP381200
- Condition: Inoperative
- Location: Lt Door
- Part time: 1,547 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITRCH INOPERATIVE. SCRAPPED LOCALLY.
